remicade question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

landcruiser
Regular Member


Date Joined Jun 2008
Total Posts : 80
   Posted 8/16/2008 12:13 PM (GMT -6)   
Has anyone else experienced the possibility if remicade actually makes them worse the first few days after and infusion...Is this possible?

~ChristieAnn67~
Regular Member


Date Joined Dec 2007
Total Posts : 151
   Posted 8/16/2008 1:29 PM (GMT -6)   
Hmmm...well,  I've not had it happen to me...But who knows,  one thing I've learned about IBD,  we all react differently!   Very tough to predict anything with this darn disease! 
                                          ~Christie
41 yo RN, happily married, with 2 beautiful daughters, Tianna(14 yo) and Alyssa(10 yo).   Diagnosed L sided Ulcerative Colitis in Jan '04 and Diabetes type 2 in June '05. (Complete remission from Nov. 07 to July 08 d/t Remicade) But,  a flare July 08,  currently controlled with prednisone and last remicade on July 31st...Hope it stays that way!!!
                                         Medications
Remicade infusions ~ 11/6/07, 12/6/07, 12/20/07, 2/14/08, 4/10/08, 6/08, 7/31/08.  6-MP 100mg daily, Pentasa 500mg twice a day, Lantus insulin 15 units daily, Amaryl 2mg daily, multi-vitamin daily, Calcium daily, B complex vit daily,  and pro-biotics daily. (currently on pred taper...down to 5mg twice a day)


UCfree_at17
Regular Member


Date Joined May 2008
Total Posts : 91
   Posted 8/16/2008 2:05 PM (GMT -6)   
Im usually really tired for that day and maybe the next day but thats just bc of the benadryl i think.
VIEW IMAGEKatrina
Severe Pancolitis, newly diagnosed
Currently taking:
Prednisone, Iron, Multivitamin, Methotrexate shot once/weekly, maybe starting Asacol to get off Prednisone =]
 
 
 
 
 


jujub
Elite Member


Date Joined Mar 2003
Total Posts : 10407
   Posted 8/16/2008 4:12 PM (GMT -6)   
I've never seen anyone complain of that before, but that doesn't mean it isn't possible.
Judy - Southern US 
 
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from Entocort.
Colazal,  Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
 
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.


Winter
Regular Member


Date Joined Sep 2005
Total Posts : 210
   Posted 8/16/2008 5:20 PM (GMT -6)   
I used to be tired from the benedryl. I asked my dr about it. He told me that I could take Claritin. As long as it was an antihistamine. I now I feel fine abut my infusion. no I don't feel worse from the infusions. I also get a steroid with my infusion that may be the reason also
Asacol 6 tablets twice daily
Remicade every 8 weeks
Folid Acid daily
Methotrexate 3 times a week
Iron supplements
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 10:28 AM (GMT -6)
There are a total of 3,004,629 posts in 329,159 threads.
View Active Threads


Who's Online
This forum has 161747 registered members. Please welcome our newest member, Daf.
305 Guest(s), 9 Registered Member(s) are currently online.  Details
Jaiki, notsosicklygirl, bobmars, spouse21, Darla, Todd1963, Alxander, Normal59, Deejavu